The explicit construction of Finsler metrics with special curvature properties release_abbgoihuwvhrdkmj2tok4tmoze

by Xiaohuan Mo, Chunhong Yang

Published in Differential geometry and its applications by Elsevier BV.

Volume 24p119-129 (2006)

Archived Files and Locations

application/pdf  140.0 kB
file_d2etod74rfdxtc43oghuvipaqq
web.archive.org (webarchive)
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2006
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0926-2245
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 62c404d7-10d8-4817-bf6a-08c4596bd0a3
API URL: JSON